# SDR TWAA0005603

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 62,747 hours, 16,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AFT OF THE AFT CARGO DOOR, LT COACH EGRESS LIGHTS, AND TWO OVERWING ESCAPE DOORS EXIT SIGNS WERE INOPERATIVE.  REPLACED THE LAMPS AND CLEANED FLOOR TRACK CABLES AND LAMPS.  CHECK-C 2-21-00 LAX.
